# SDR TWAA0017214

- Difficulty date: October 27, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK THE AFT PRESSURE BULKHEAD ANGLE WAS CRACKED AT FASTENER TO L/E AND FASTENERS HAD TOOLING MARKS ABOVE LT DOOR JAMB FOR AFT AIRSTAIRS.  BULKHEAD SKIN WAS NOT CRACKED UNDER ANGLE PER NDT PART L 51-00-3.  REMOVED OLD PART AND MADE NEW PER M990016 DOUGLAS PRINT 9915562.  INSTALLED PER SRM 51-30-02 AND SRM 51-30-5.
